Hi, Tedd!! Milk or yogurt will soothe and coat your stomach; ginger tea, gingerale and soda crackers can also help enormously. OTC motion sickness pills such as Dramamine or Bonine not only stop the nausea, but are also very mildly sedating for some people.which is great for mild anxiety and for sleeping.
As an alternative, phone up your doctor and ask for a prescription.
Good luck and remember these side effects usually subside over time..
Best wishes, WCV
WCV had good advise. If you have just started Bupropion aka Wellbutrin, you may ask your doctor about reducing the dose while you adjust. It can take 2-6 weeks sometimes for side effects to calm down. You could also ask a pharmacist about what you can take for nausea, they are good resource.
Hang in there, take care :)
Tedd; Remember go with what WCV; HAS already told you this should take care of the nausea etc. then normally these side effects start getting better within a week or two from when you started it. Just try and take them about the same time as you do each day,That always seems to help to plus you keep a steady blood level of the medication..All of what you have said is pretty common but it does get better. HAVE A GOOD WEEKEND. and stick with it, Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2009 • 3 answers
Posted 1 Mar 2011 • 2 answers
Posted 2 Nov 2014 • 1 answer
Wellbutrin - I have only been taking the full recommended dose of bupropion SR 300mg for 1 week, and
Posted 19 Apr 2015 • 2 answers
Posted 15 Feb 2016 • 3 answers